Alert archive / Kentucky / Tornado Warnings in 2016

Tornado Warning 37, NWS Paducah, KY

May 10, 2016Christian County, Hopkins County, Muhlenberg County, Kentucky

NWS Paducah, KY issued this tornado warning at May 10, 2016, 4:59 PM CDT for Christian County, Hopkins County, Muhlenberg County, Kentucky. It was in force for 46 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 4:59 PM CDT (21:59 UTC)
Expired
May 10, 2016, 5:45 PM CDT
In force
46 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Christian County, KY, Hopkins County, KY, Muhlenberg County, KY

The radar

The Ft Campbell radar (KHPX), 59 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:01 PM CDTFUNNEL CLOUDCrofton, KYNEAR CROFTON
May 10, 5:03 PM CDTHAIL 1Crofton, KY
May 10, 5:25 PM CDTTORNADO2 Ne Apex, KY
May 10, 5:25 PM CDTTORNADON Apex, KYEF-1 105 MPH PEAK WIND. PATH LENGTH 5 MILES. DOZENS OF TREES SNAPPED OR UPROOTED. 2 BARNS DESTROYED. ROOF BLOWN OFF DECK WITH PARTIAL LOSS OF ROOF DECKING ON HOUSE. PATH WIDTH 100 YARDS WIDE.
May 10, 5:26 PM CDTTORNADO7 Sw Greenville, KYSIGNIFICANT DAMAGE TO HOUSE ON JOE ELI LANE ON MUHLENBERG/CHRISTIAN CO. LINE. RESIDENT TOOK COVER IN A STORM SHELTER.
May 10, 5:30 PM CDTTSTM WND DMG6 Se White Plains, KYSEVERAL BUILDINGS DAMAGED ALONG ELI LANE...5 BUILDINGS DAMAGED ALONG JERRELLS CREEK ROAD...TREES UPROOTED AND TWISTED IN THAT AREA. POWER POLES DOWN IN SW PART OF COUNTY...WIDESPREAD HAIL DAMAGE WITHIN THE COUNTY...HAIL UP TO SLIGHTLY LARGER THAN GOLF BALLS OC
May 10, 5:30 PM CDTTORNADOApex, KYEMS/EMA TRACKED TORNADO FROM FIRST TOUCHDOWN NEAR APEX TO WEIR TO SOUTH OF DRAKESBORO NEAR BROWDER...THEN THE TORNADO LIFTED AT APPROXIMATELY 555 PM. QUARTER TO LARGER THAN GOLF BALL HAIL WAS REPORTED ALONG THE PATH.
May 10, 5:35 PM CDTTSTM WND DMGGreenville, KYROOF BLOWN OFF HOUSE ON TERRELLS CREEK ROAD SOUTH OF GREENVILLE.
May 10, 5:46 PM CDTHAIL 2.751 S Greenville, KY
May 10, 5:48 PM CDTHAIL 1Beech Creek, KY
May 10, 5:49 PM CDTHAIL 1.75Beech Creek, KYTIME OF EVENT ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WFUS53 KPAH 102159
TORPAH
KYC047-107-177-102245-
/O.NEW.KPAH.TO.W.0037.160510T2159Z-160510T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
459 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOPKINS COUNTY IN NORTHWESTERN KENTUCKY...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 545 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED OVER CROFTON...OR 12 MILES SOUTHEAST OF DAWSON SPRINGS...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  WEIR AND GRAHAM AROUND 515 PM CDT. 
  GREENVILLE AND POWDERLY AROUND 525 PM CDT. 
  CENTRAL CITY AROUND 530 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DRAKESBORO AND WHITE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3718 8690 3718 8692 3715 8693 3696 8753
      3712 8763 3733 8713 3733 8710 3735 8709
      3737 8705 3732 8699 3727 8698 3726 8696
      3724 8694 3723 8691 3722 8691 3721 8690
      3719 8690 3719 8689
TIME...MOT...LOC 2158Z 244DEG 47KT 3708 8750 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ML
2 follow-up statements
183 
WWUS53 KPAH 102236
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
536 PM CDT TUE MAY 10 2016

KYC047-107-102245-
/O.CAN.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
HOPKINS KY-CHRISTIAN KY-
536 PM CDT TUE MAY 10 2016

...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS AND NORTHEASTERN
CHRISTIAN COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
KENTUCKY.

LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
      3719 8731 3720 8732 3720 8733 3721 8732
      3733 8713 3733 8710 3735 8709 3737 8705
      3732 8699 3727 8698 3723 8692 3721 8690
      3719 8691 3719 8689
TIME...MOT...LOC 2235Z 244DEG 47KT 3729 8695 

$$

KYC177-102245-
/O.CON.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
MUHLENBERG KY-
536 PM CDT TUE MAY 10 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
MUHLENBERG COUNTY...
        
AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES EAST OF CENTRAL CITY...MOVING NORTHEAST AT 55 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD AND A BRIEF
         TORNADO TOUCHDOWN NEAR APEX.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL MUHLENBERG COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
DRAKESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
      3719 8731 3720 8732 3720 8733 3721 8732
      3733 8713 3733 8710 3735 8709 3737 8705
      3732 8699 3727 8698 3723 8692 3721 8690
      3719 8691 3719 8689
TIME...MOT...LOC 2235Z 244DEG 47KT 3729 8695 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ML
408 
WWUS53 KPAH 102239
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
539 PM CDT TUE MAY 10 2016

KYC177-102245-
/O.CON.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
MUHLENBERG KY-
539 PM CDT TUE MAY 10 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
MUHLENBERG COUNTY...
    
AT 539 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTH OF
HARTFORD...OR 12 MILES EAST OF CENTRAL CITY...MOVING NORTHEAST AT 55
MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CENTRAL CITY...GREENVILLE...POWDERLY...WEIR AND DRAKESBORO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
      3719 8731 3720 8732 3720 8733 3721 8732
      3733 8713 3733 8710 3735 8709 3737 8705
      3732 8699 3727 8698 3723 8692 3721 8690
      3719 8691 3719 8689
TIME...MOT...LOC 2239Z 244DEG 47KT 3731 8690 

TORNADO...OBSERVED
HAIL...1.00IN

$$

ML

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 10, 3:19 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
319 PM CDT TUE MAY 10 2016

.SHORT TERM...(Tonight through Thursday night)
Issued at 319 PM CDT Tue May 10 2016

Primary focus today has been on ongoing severe weather event.
Scattered supercells with all severe weather elements including
tornadoes expected to continue, mainly across west Kentucky
through sunset.

Once the convection passes, clearing skies and light or calm winds
will lead to either fog or very low cloud development possibly
before midnight.

Haven't had much time to look at the convective potential for
Wednesday and Thursday, but still figure that we will have a
relatively dry period tonight through much of Wednesday, with
thunderstorms spreading east into the area later Wednesday night.
More development is likely on Thursday as the larger-scale trough
approaches the area.

.LONG TERM...(Friday through Tuesday)
Issued at 319 PM CDT Tue May 10 2016

The extended period will start out under northwest flow aloft and
surface ridging. In the fast northwesterly flow, a reinforcing shot
of cool dry air is progged to sweep into the PAH forecast area late
Friday night. This feature will have little deep moisture to work
with, therefore the probability of measurable rainfall will be
rather low, about 1 out of 3. At this time, there seems to be
enough lack of instability to preclude the mention of thunder.

Saturday looks dry under another surface ridge, however it is
possible for rain to occur in the southern half of the region
Saturday night due to the presence of a developing boundary between
high pressure to the north and increasing low pressure in the
southern Plains.

The medium range models, while in reasonable agreement, are more
vague with the path of the southern Plains low and the quasi-
stationary boundary to its east, with the ECMWF keeping it farther
south than the GFS. For the time being, there will be a gradually
increasing chance of showers from the latter half of the weekend
through Day 7. Increasing moisture/instability should allow at least
scattered tstm activity by Monday.

Expect a cooldown through the weekend, with highs not reaching 70
Saturday and Sunday, and lows dipping below 50 Saturday night. A
modest rebound in temps by Day 7.

&&

.AVIATION...
Issued at 1248 PM CDT Tue May 10 2016

A cluster of storms will hit KOWB in the next hour, and once it
pushes east, all TAF sites should be dry for the remainder of the
forecast. MVFR ceilings will impact KCGI and KPAH for a few hours
this afternoon before lifting to VFR. It appears that MVFR
ceilings will be tied to convection at KOWB only. Clearing is
eventually expected along with light or calm winds tonight. There
is a strong signal for LIFR or lower ceiling development possibly
before 06Z depending on timing of the clearing. The low ceilings
and/or dense fog development seems like a good bet. The low
ceilings/fog should lift/dissipate by late morning.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...DRS
LONG TERM...DB
AVIATION...DRS
Hazardous weather outlook, May 10, 3:10 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
310 PM CDT TUE MAY 10 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
310 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE EAST
ACROSS WEST KENTUCKY...THE SOUTHERN TIP OF ILLINOIS AND FAR
SOUTHEAST MISSOURI THROUGH SUNSET. SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES ARE EXPECTED...ESPECIALLY
ACROSS SOUTHERN PORTIONS OF WEST KENTUCKY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH THURSDAY
EVENING...THEN AGAIN MONDAY.

AT THIS TIME...THUNDERSTORMS THAT DEVELOP AFTER MIDNIGHT WEDNESDAY
NIGHT AND THEN AGAIN THURSDAY AFTERNOON HAVE THE BEST SEVERE
POTENTIAL. THE PRIMARY CONCERN WILL BE DAMAGING HAIL AND WINDS
WITHIN CLUSTERS OF THUNDERSTORMS. LOCALLY HEAVY RAIN AND LIGHTNING WILL
BE A SECONDARY HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN WEST KENTUCKY...THE SOUTHERN
TIP OF ILLINOIS AND SOUTHEAST MISSOURI.

DRS

In the hours before

Local storm report, May 10, 2:54 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
254 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TORNADO          2 NNW MAYFIELD          36.76N 88.66W
05/10/2016                   GRAVES             KY   PUBLIC

            TORNADO ON THE GROUND CROSSING HIGHWAY 121

&&

JIMP
Local storm report, May 10, 2:58 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
258 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          2 N MAYFIELD            36.77N 88.65W
05/10/2016                   GRAVES             KY   NWS EMPLOYEE

            TORNADO ON THE GROUND CROSSING HIGHWAY 45. DAMAGE/DEBRIS
            HAVE BEEN CONFIRMED.

&&

JIMP
Local storm report, May 10, 3:12 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TORNADO          10 NE MAYFIELD          36.84N 88.52W
05/10/2016                   GRAVES             KY   TRAINED SPOTTER

            TORNADO ON THE GROUND PRODUCING DAMAGE ON THE
            GRAVES/MARSHALL COUNTY LINE.

&&

JIMP
Local storm report, May 10, 3:30 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          2 WSW BENTON            38.00N 88.95W
05/10/2016                   FRANKLIN           IL   TRAINED SPOTTER

            TORNADO ON THE GROUND NEAR MILE MARKER 40 ON THE PURCHASE
            PARKWAY.

&&

JIMP
Local storm report, May 10, 3:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
343 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          2 WSW BENTON            36.84N 88.39W
05/10/2016                   MARSHALL           KY   TRAINED SPOTTER

            TORNADO ON THE GROUND NEAR MILE MARKER 40 ON THE PURCHASE
            PARKWAY.

&&

DB
Local storm report, May 10, 3:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
351 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 NW MAYFIELD           36.75N 88.66W
05/10/2016                   GRAVES             KY   TRAINED SPOTTER

            COLLAPSED BUILDING ON HWY 121 NORTH IN GRAVES COUNTY.
            LIKELY TORNADO DAMAGE.

&&

DB

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:54 PM CDTSevere Thunderstorm WarningPAHFulton51 min
May 9, 10:11 PM CDTSpecial Weather StatementPAHBallard49 min
May 9, 10:23 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle37 min
May 9, 10:51 PM CDTSpecial Weather StatementPAHFulton, Graves, Hickman, Livingston, McCracken, Marshall69 min
May 10, 11:45 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, Union, Webster3 hr
May 10, 12:06 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean24 min
May 10, 12:28 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean, Webster32 min
May 10, 12:56 PM CDTSevere Thunderstorm WarningPAHDaviess34 min
May 10, 1:10 PM CDTTornado WarningPAHDaviess35 min
May 10, 1:20 PM CDTAreal Flood AdvisoryPAHDaviess3 hr
May 10, 2:28 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman32 min
May 10, 2:46 PM CDTTornado WarningPAHGraves29 min
May 10, 2:57 PM CDTSevere Thunderstorm WarningPAHGraves, Marshall48 min
May 10, 3:07 PM CDTTornado Warning Tornado observedPAHCalloway, Graves, Marshall23 min
May 10, 3:30 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHLyon, Marshall, Trigg45 min
May 10, 4:05 PM CDTAreal Flood AdvisoryPAHDaviess3 hr
May 10, 4:05 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster25 min
May 10, 4:11 PM CDTTornado WarningPAHCaldwell, Lyon, Trigg34 min
May 10, 4:37 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg23 min
May 10, 4:42 PM CDTTornado WarningPAHHopkins, McLean33 min
May 10, 5:20 PM CDTTornado WarningPAHDaviess, McLean, Muhlenberg29 min
May 10, 5:44 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHMuhlenberg31 min
May 10, 5:57 PM CDTTornado WarningPAHUnion33 min
May 10, 6:00 PM CDTTornado WarningPAHMuhlenberg18 min
May 10, 6:11 PM CDTTornado WarningPAHUnion34 min
May 10, 6:23 PM CDTSevere Thunderstorm WarningPAHChristian37 min
May 10, 6:32 PM CDTTornado WarningPAHCrittenden28 min
May 10, 6:36 PM CDTTornado WarningPAHCaldwell, Christian39 min

Nearby

Tornado Warnings in Kentucky, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.